MAUDE Adverse Event Report: Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable

Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable
Model Number AP-03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient developed an infection at the pump pocket site, leading to device explant.On(b)(6) 2026, the patient was implanted with an intera 3000 hepatic artery infusion pump in the left abdomen.The patient had their pump refilled every two weeks.On (b)(6) 2026, the patient presented for follow-up due to redness at the pump pocket site, signaling infection.The infection was treated by performing a revision procedure on (b)(6) 2026, during which the original pump was explanted, a new pump was implanted, and the replacement device was positioned on the opposite side of the abdomen.It was the physicians opinion that the device and implantation procedure did not contribute to the reported infection.The physician speculated that the infection may have been associated with either the colorectal team's involvement during the combination surgical procedure or inadequate skin preparation with chloraprep prior to a refill procedure.No other adverse patient events or clinical consequences were reported.
 
Additional Manufacturer Narrative
We are unable to provide the unique identifier (udi) # for this product.All available product data has been included in this report.Boston scientific is conducting an investigation to identify further product details.If further product details are identified, a supplemental report will be submitted.

Brand Name
INTERA
Common Device Name
Pump, Infusion, Implanted, Programmable
Manufacturer (Section D)
Intera Oncology
180 wells avenue, ste 300a
newton MA 02459
Manufacturer (Section G)
MEDICAL DEVICE INTERMEDIATE INC
110 forbes blvd
mansfield MA 02048
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50304657
Report Number2124215-2026-44332
Device Sequence Number10048428
Product Code LKK
UDI-Device Identifier00850014110147
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number0000021385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown